About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 587179, 5 pages
http://dx.doi.org/10.1155/2013/587179
Research Article

Fractional Subequation Method for Cahn-Hilliard and Klein-Gordon Equations

1Department of Mathematics, University of Mazandaran, P.O. Box 47416-93797, Babolsar, Iran
2Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa
3Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Çankaya University, Ankara, Turkey
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
5Institute for Space Sciences, Măgurele, P.O. Box R 76900, Bucharest, Romania

Received 10 December 2012; Accepted 6 January 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Yang Zhao, De-Fu Cheng, and Xiao-Jun Yang, “Approximation Solutions for Local Fractional Schrödinger Equation in the One-Dimensional Cantorian System,” Advances in Mathematical Physics, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Ai-Min Yang, Xiao-Jun Yang, and Zheng-Biao Li, “Local Fractional Series Expansion Method for Solving Wave and Diffusion Equations on Cantor Sets,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Ozkan Guner, Ahmet Bekir, and Adem C. Cevikel, “Fractional Complex Transform and exp-Function Methods for Fractional Differential Equations,” Abstract And Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Ai-Ming Yang, Carlo Cattani, Hossein Jafari, and Xiao-Jun Yang, “Analytical Solutions of the One-Dimensional Heat Equations Arising in Fractal Transient Conduction with Local Fractional Derivative,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Yanqin Liu, and Limei Yan, “Solutions of Fractional Konopelchenko-Dubrovsky and Nizhnik-Novikov-Veselov Equations Using a Generalized Fractional Subequation Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Yu-Zhu Zhang, Ai-Min Yang, and Yue Long, “The Yang-Fourier Transforms To Heat-Conduction In A Semi-Infinite Fractal Bar,” Thermal Science, vol. 17, no. 3, pp. 707–713, 2013. View at Publisher · View at Google Scholar
  • H. Jafari, H. Tajadodi, and D. Baleanu, “Application of a Homogeneous Balance Method to Exact Solutions of Nonlinear Fractional Evolution Equations,” Journal of Computational and Nonlinear Dynamics, vol. 9, no. 2, 2014. View at Publisher · View at Google Scholar
  • Wei Li, Huizhang Yang, and Bin He, “Exact Solutions of Fractional Burgers and Cahn-Hilliard Equations Using Extended Fractional Riccati Expansion Method,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Yingjia Guo, “The Stability of Solutions for a Fractional Predator-Prey System,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Özkan Güner, and Dursun Eser, “Exact Solutions of the Space Time Fractional Symmetric Regularized Long Wave Equation Using Different Methods,” Advances in Mathematical Physics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Yang Li, Long-Fei Wang, Sheng-Da Zeng, and Yang Zhao, “Local Fractional Laplace Variational Iteration Method for Fractal Vehicular Traffic Flow,” Advances in Mathematical Physics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Seyma Tuluce Demiray, Yusuf Pandir, and Hasan Bulut, “Generalized Kudryashov Method for Time-Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Davood Rostamy, Hossein Jafari, Mohsen Alipour, and Chaudry Masood Khalique, “Computational Method Based on Bernstein Operational Matrices for Multi-Order Fractional Differential Equations,” Filomat, vol. 28, no. 3, pp. 591–601, 2014. View at Publisher · View at Google Scholar